# SDR CA130418003

- Difficulty date: April 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 22,501 hours
- Engine: Ge CF348C5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500105
- Condition: Overheated
- Location: Cabin Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 12000, THE F/A REPORTED AN ELECTRICAL ODOR AROUND ROW 17.  ACFT RETURNED TO DEPARTURE POINT.  MAINTENANCE ACTION DETERMINED THAT THE SIDEWALL LIGHTING BALLAST AT ROW 18 TO BE AT FAULT. THE BALLAST WAS THEN REMOVED, THE CONNECTORS WERE STOWED AND AND THE APPLICABLE CIRCUIT BREAKER WAS PULLED.  THE ACFT THEN OPERATED IAW MEL 33-21-0.  THE BALLAST WAS REPLACED LATER THAT DAY.
